Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

July 25, 2014Dooly County, Pulaski County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 25, 2014, 10:32 PM EDT for Dooly County, Pulaski County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2014, 10:32 PM EDT (02:32 UTC)
Expired
Jul 25, 2014, 11:00 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

Counties Dooly County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 56 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1573 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WWUS82 KFFC 260232
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 PM EDT FRI JUL 25 2014

GAZ105-107-260300-
1032 PM EDT FRI JUL 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PULASKI AND DOOLY
COUNTIES UNTIL 1100 PM EDT...

AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED 
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM MOBLEY CROSSING TO 
HAWKINSVILLE AND VIENNA...MOVING EAST AT 15 MPH.

RAINFALL TOTALS WILL AVERAGE AROUND A HALF INCH TO ONE AND A HALF 
INCHES...WITH LOCAL AMOUNTS UP TO TWO INCHES. RUNOFF FROM THESE 
STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS... 
ROADS...HIGHWAYS...STREETS AND OTHER LOW-LYING AREAS ACROSS PORTIONS 
OF PULASKI AND DOOLY COUNTIES...INCLUDING AREAS AROUND THE PULASKI 
STATE PRISON...MOCK SPRINGS...MOBLEY CROSSING...HARTFORD... 
HAWKINSVILLE...UNADILLA...PINEHURST...VIENNA...WALLACE...OCMULGEE 
BANKS...FINLEYSON AND TIPPETTVILLE. ADDITIONALLY...COUNTRY ROADS... 
WOODLANDS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE 
SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3224 8382 3229 8366 3229 8362 3236 8344
      3227 8335 3225 8337 3218 8330 3215 8332
      3213 8331 3211 8333 3213 8337 3212 8344
      3212 8361 3208 8361 3205 8384
TIME...MOT...LOC 0230Z 272DEG 13KT 3230 8336 3222 8356
          3212 8375

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 25, 9:35 PM EDT, 57 minutes earlier.

Area forecast discussion, Jul 25, 9:35 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 PM EDT FRI JUL 25 2014

.UPDATED...
HAVE INCREASED POPS SOUTH OF COLUMBUS TO MACON AREA BASED ON RADAR.
POPS SHOULD DIMINISH BY 06Z. OTHERWISE NO CHANGES.

41

.PREVIOUS...

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
UPPER TROUGH IS PUSHING EAST OF HE AREA AND TOWARD THE COAST...WITH
UPPER RIDGING SPREADING EAST TOWARD THE AREA. FLOW ALOFT BECOMES
WEAKER AND LESS DEFINED THROUGH THE SHORT TERM AND SO WITH THE
STALLED SURFACE FRONT ACROSS CENTRAL GEORGIA...THE FRONT WILL
CONTINUE TO BASICALLY JUST WASH OUT BECOMING MORE OF A DEWPOINT/CAPE
GRADIENT THAN ANYTHING. FOR THIS AFTERNOON...CONVECTION IS PRETTY
MUCH LIMITED TO AREAS SOUTH OF THE FRONT THROUGH WE ARE SEEING SOME
PINPRICK CONVECTION RIGHT ALONG THE FRONTAL GRADIENT. WHAT WEAK
CONVECTION REMAINS THIS EVENING WILL DISSIPATE AFTER 00Z. FOR
TONIGHT...LOWER DEWPOINTS IN NORTH GEORGIA WILL ALLOW TEMPERATURES
TO DROP DOWN COOLER THAN WE HAVE SEEN THE PAST FEW DAYS...BUT
CENTRAL GEORGIA WILL STILL BE A LITTLE MORE MOIST AND MUGGY /AND
THUS COULD SEE SOME PATCHY FOG AROUND SUNRISE/.

WITH THE WASHING OUT FRONT AND THICKNESSES INCREASING IN THE WAKE OF
THE EXITING SHORTWAVE...TEMPERATURES TOMORROW WILL CLIMB TO SOME OF
THE HIGHEST WE HAVE SEEN ALL SUMMER. AS AN INTERESTING NOTE...THE
HIGHEST ATL HAS SEEN IN THE PAST 21 DAYS IS 90 DEGREES AND TOMORROW
WE ARE FORECASTING 91 FOR A HIGH. THE WASHING OUT FRONT WILL STILL
BE LINGERING IN CENTRAL GEORGIA TOMORROW SO HAVE KEPT POPS GENERALLY
FROM COLUMBUS TO MACON TO MILLEDGEVILLE AND AREAS SOUTH...AND ONLY
SLIGHT CHANCE AT THAT. SURFACE FLOW WILL BEGIN TO INCREASE OUT OF
THE SOUTH SATURDAY NIGHT WHICH WILL KEEP LOWS A FEW DEGREES WARMER
THAN TONIGHT...IN ADVANCE OF THE NEXT COLD FRONT APPROACHING FOR THE
EXTENDED.

TDP

.LONG TERM /SUNDAY THROUGH FRIDAY/...
MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LATEST GUIDANCE.

BDL

PREVIOUS DISCUSSION...
HIGH PRESSURE OVER THE AREA BEGINS LOOSING ITS FOOTHOLD SUNDAY AS
FRONTAL SYSTEM MOVES CLOSER TO THE REGION. MOISTURE INCREASES ACROSS
THE STATE SUNDAY AHEAD OF FRONTAL SYSTEM MOVING SOUTH OUT OF THE
NORTHERN PLAINS/GREAT LAKE STATES. THIS FRONT IS EXPECTED TO MOVE
INTO NW GA BY 12Z MON AND SLOWLY PUSH SOUTH THROUGH THE STATE. THE
MODELS ARE CONTINUING TO SHOW THIS FRONT PUSHING SOUTH INTO NORTHERN
FL BY 12Z TUE. AS THIS FRONT MOVES ACROSS GA INSTABILITIES INCREASE
WITH CAPES EXPECTED AROUND 2000 TO 3000 J/KG AND LIS RANGING FROM -3
TO -6. SHEAR VALUES DO NOT LOOK THAT IMPRESSIVE BUT THEY DO INCREASE
A BIT WITH THE FRONTAL PASSAGE. CURRENTLY SPC HAS THE DAY 3 SLIGHT
RISK AREA COMING SOUTH OUT OF TN RIGHT TO OUR NORTHERN BORDER BUT I
WOULD NOT BE SURPRISED TO SEE THAT EXTENDED FURTHER SOUTH AS WE GET
CLOSER TO THE EVENT. ONCE THIS FRONT PASSES THROUGH...AN UPPER LEVEL
DEEP LONG WAVE TROUGH REMAINS POSITIONED OVER THE AREA THROUGH MUCH
OF NEXT WEEK...KEEPING LOWER DEW POINTS AND COOLER TEMPERATURES IN
PLACE AT LEAST THROUGH THE END OF THE WORK WEEK. THERE WILL STILL BE
SOME LINGERING MOISTURE ACROSS SOUTHERN PORTION OF OUR CWA WITH
MOISTURE CREEPING BACK NORTHWARD BY NEXT WEEKEND. WILL KEEP
DIURNALLY DRIVEN SLIGHT TO LOW CHANCE POPS IN MAINLY ACROSS CENTRAL
GA THROUGH THE FORECAST PERIOD. BEGINNING TUESDAY...SHOULD SEE BELOW
AVERAGE TEMPERATURES WITH HIGHS IN THE UPPER 70S NORTH AND LOW 80S
ELSEWHERE...AND LOWS IN THE 60S.

01

&&

.AVIATION...
00Z UPDATE...
LINE OF SHOWWERS/THUNDERSTORMS MOVING THROUGH CENTRAL GA SHOULD
CONTINUE TO WEAKEN. SHOULD BE VFR OVERNIGHT...EXCEPT SOME MVFR
VISIBILITY POSSIBLE ESPECIALLY MCN/CSG AREA. CANNOT RULE OUT BRIEF
MVFR CONDITIONS AT FTY/RYY/PDK. CHANCE TSRA TOO LOW ON SATURDAY TO
INCLUDE FOR MCN/CSG...SHOULD BE DRY ACROSS THE NORTHERN TAF SITES.
WINDS GENERALLY WEST THROUGH THE PERIOD AROUND 5KT OVERNIGHT AND
INCREASING TO 7 TO 9KT ON SATURDAY.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM-HIGH MVFR VSBY SATURDAY MORNING.
HIGH ON ALL OTHER ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  93  73  93 /   5   5   5  10
ATLANTA         71  91  74  89 /  10   5   5  10
BLAIRSVILLE     59  87  65  87 /  10  10  10  30
CARTERSVILLE    66  92  71  90 /   5   5  10  10
COLUMBUS        73  94  75  92 /  20  20   5  20
GAINESVILLE     69  91  74  91 /   5   5   5  10
MACON           71  93  74  92 /  30  20   5  20
ROME            66  92  71  90 /   5   5  10  10
PEACHTREE CITY  68  91  71  91 /  10   5   5  10
VIDALIA         73  94  75  95 /  30  20   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, Jul 25, 5:20 AM EDT, 17 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 AM EDT FRI JUL 25 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
520 AM EDT FRI JUL 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING.

DISCUSSION...

A FRONTAL BOUNDARY WILL CONTINUE MOVING SOUTH THROUGH THE STATE
WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED ACROSS AREAS
ALONG AND SOUTH OF AN ATLANTA TO ATHENS LINE. THESE STORMS SHOULD
OCCUR MAINLY THIS AFTERNOON WITH THE INFLUENCE OF DAYTIME HEATING
AND CONTINUE THROUGH THE EVENING HOURS. THE MAIN CONCERN WILL BE
HEAVY RAINFALL...AND ALTHOUGH A FEW STORMS MAY BE STRONG...NO
SEVERE STORMS ARE EXPECTED AT THIS TIME. SLOW MOVING STORMS OR
STORMS THAT TRAIN OVER THE SAME AREA COULD PRODUCE LOCALIZED FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

STORM CHANCES GENERALLY DECREASE ACROSS THE AREA SATURDAY...WITH
ISOLATED STORMS POSSIBLE ACROSS PORTIONS OF CENTRAL GEORGIA.
SCATTERED THUNDERSTORMS RETURN SUNDAY AND INCREASED CHANCES ARE
EXPECTED MONDAY AS ANOTHER FRONT IMPACTS THE AREA. MONDAY THROUGH
EARLY TUESDAY LOOKS TO HAVE THE HIGHER CHANCES FOR STRONG AND
POSSIBLY SEVERE STORMS. BEHIND THE FRONT DRY CONDITIONS ARE
EXPECTED THROUGH THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 25, 9:22 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 PM EDT FRI JUL 25 2014

GAZ093-095-104-105-107-260215-
922 PM EDT FRI JUL 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN SUMTER...PULASKI...
MACON...DOOLY AND HOUSTON COUNTIES UNTIL 1015 PM EDT...

AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM GROVANIA TO DOOLING
AND AMERICUS...MOVING SOUTHEAST AT 5 MPH.

AROUND A HALF INCH TO AN INCH OF RAIN HAS FALLEN WITH THESE STORMS
AND AN ADDITIONAL INCH OR MORE IS POSSIBLE. RAINFALL TOTALS WILL
AVERAGE AROUND ONE TO TWO INCHES WITH ISOLATED HIGHER AMOUNTS.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...ROADS...HIGHWAYS...STREETS AND OTHER LOW-LYING AREAS
ACROSS PORTIONS OF SUMTER...PULASKI...MACON...DOOLY AND HOUSTON
COUNTIES...INCLUDING AREAS AROUND FIVE POINTS...ANDERSONVILLE...
GROVE PARK...CLINCHFIELD...GROVANIA...HAYNEVILLE...ELKO...
HENDERSON...CLEAR VIEW...THE ANDERSONVILLE NATIONAL HISTORIC
SITE...FRIENDSHIP...SHILOH...CONCORD...KLONDIKE AND DOOLING.
ADDITIONALLY...COUNTRY ROADS...WOODLANDS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3206 8443 3217 8442 3216 8419 3222 8418
      3247 8358 3227 8335 3223 8337 3211 8364
      3203 8392 3203 8396 3202 8396 3196 8417
TIME...MOT...LOC 0118Z 294DEG 5KT 3236 8355 3227 8386
          3208 8431
Special weather statement, Jul 25, 9:58 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 PM EDT FRI JUL 25 2014

GAZ096-097-109-260300-
958 PM EDT FRI JUL 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN LAURENS...BLECKLEY
AND DODGE COUNTIES UNTIL 1100 PM EDT...

AT 950 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM RENTZ TO DUBLIN AND
MOBLEY CROSSING...MOVING EAST AT 10 MPH.

THESE STORMS WILL PRODUCE RAINFALL AVERAGES AROUND A HALF INCH TO
ONE INCH WITH LOCAL AMOUNTS UP TO TWO INCHES. RUNOFF FROM THESE
STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...
ROADS...HIGHWAYS AND STREETS ACROSS PORTIONS OF LAURENS...BLECKLEY
AND DODGE COUNTIES...INCLUDING AREAS AROUND DUBOIS...YONKERS...
RODDY...EMPIRE...CHESTER...RENTZ...DEXTER...PAULK...GOLDSBORO...
REBIE...ROWLAND...CADWELL...BAILEYS PARK...PLAINFIELD AND GRESSTON.
ADDITIONALLY...COUNTRY ROADS...WOODLANDS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3224 8336 3227 8335 3240 8349 3242 8348
      3246 8350 3248 8345 3249 8298 3237 8272
      3233 8275 3231 8272 3223 8282 3207 8319
TIME...MOT...LOC 0155Z 284DEG 9KT 3237 8298 3228 8318
          3232 8338
Special weather statement, Jul 25, 10:13 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT FRI JUL 25 2014

GAZ096-097-109-260300-
1013 PM EDT FRI JUL 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN LAURENS...BLECKLEY
AND DODGE COUNTIES UNTIL 1100 PM EDT...

AT 950 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM RENTZ TO EASTMAN AND
MOBLEY CROSSING...MOVING EAST AT 10 MPH.

THESE STORMS WILL PRODUCE RAINFALL AVERAGES AROUND A HALF INCH TO
ONE INCH WITH LOCAL AMOUNTS UP TO TWO INCHES. RUNOFF FROM THESE
STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...
ROADS...HIGHWAYS AND STREETS ACROSS PORTIONS OF LAURENS...BLECKLEY
AND DODGE COUNTIES...INCLUDING AREAS AROUND DUBOIS...YONKERS...
RODDY...EMPIRE...CHESTER...RENTZ...DEXTER...PAULK...GOLDSBORO...
REBIE...ROWLAND...CADWELL...BAILEYS PARK...PLAINFIELD AND GRESSTON.
ADDITIONALLY...COUNTRY ROADS...WOODLANDS AND FARMLANDS ALONG THE
BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3224 8336 3227 8335 3240 8349 3242 8348
      3246 8350 3248 8345 3249 8298 3237 8272
      3233 8275 3231 8272 3223 8282 3207 8319
TIME...MOT...LOC 0155Z 284DEG 9KT 3237 8298 3228 8318
          3232 8338
Special weather statement, Jul 25, 10:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 PM EDT FRI JUL 25 2014

GAZ105-107-260300-
1032 PM EDT FRI JUL 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PULASKI AND DOOLY
COUNTIES UNTIL 1100 PM EDT...

AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM MOBLEY CROSSING TO
HAWKINSVILLE AND VIENNA...MOVING EAST AT 15 MPH.

RAINFALL TOTALS WILL AVERAGE AROUND A HALF INCH TO ONE AND A HALF
INCHES...WITH LOCAL AMOUNTS UP TO TWO INCHES. RUNOFF FROM THESE
STORMS MAY CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...
ROADS...HIGHWAYS...STREETS AND OTHER LOW-LYING AREAS ACROSS PORTIONS
OF PULASKI AND DOOLY COUNTIES...INCLUDING AREAS AROUND THE PULASKI
STATE PRISON...MOCK SPRINGS...MOBLEY CROSSING...HARTFORD...
HAWKINSVILLE...UNADILLA...PINEHURST...VIENNA...WALLACE...OCMULGEE
BANKS...FINLEYSON AND TIPPETTVILLE. ADDITIONALLY...COUNTRY ROADS...
WOODLANDS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3224 8382 3229 8366 3229 8362 3236 8344
      3227 8335 3225 8337 3218 8330 3215 8332
      3213 8331 3211 8333 3213 8337 3212 8344
      3212 8361 3208 8361 3205 8384
TIME...MOT...LOC 0230Z 272DEG 13KT 3230 8336 3222 8356
          3212 8375

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 9:22 PM EDTSpecial Weather StatementFFCDooly, Pulaski, Sumter53 min
Jul 25, 9:58 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens62 min
Jul 25, 10:13 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens47 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.